Alert archive / North Carolina / Tornado Warnings in 2022

Tornado Warning 8, NWS Newport/Morehead City, NC

July 31, 2022Onslow County, North Carolina

NWS Newport/Morehead City, NC issued this tornado warning at Jul 31, 2022, 5:24 PM EDT for Onslow County, North Carolina. It was in force for 14 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 31, 2022, 5:24 PM EDT (21:24 UTC)
Expired
Jul 31, 2022, 5:38 PM EDT
In force
14 min
Issued by
NWS Newport/Morehead City, NC
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

County Onslow County, NC

The radar

The Morehead City radar (KMHX), 30 km from the middle of the area, began a volume at 21:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 31, 5:31 PM EDTTSTM WND GST 601 Nne Jacksonville, NCHAM RADIO RELAYED REPORT OF 50-60 MPH GUSTS AT THE INTERSECTION OF HWY17 AND WESTERN BLVD. IN JACKSONVILLE. TIME BASED ON RADAR.
Jul 31, 5:33 PM EDTTSTM WND GST 54New River Station, NCNEW RIVER AWOS OBSERVED A 54 MPH WIND GUST.
Jul 31, 5:33 PM EDTMARINE TSTM WIND 54New River Station, NCNEW RIVER AWOS REPORTED A 47 KNOT/54 MPH WIND GUST.
Jul 31, 5:37 PM EDTTSTM WND DMGPiney Green, NCHAM RADIO RELAYED REPORTED OF BRANCHES DOWN AT THE INTERSECTION OF PINEY GREEN RD. AND COUNTRY CLUB RD. TIME BASED ON RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Newport, NC (KMHX), launched 12:00Z, 9.4 hours before the alert went out and 30 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Newport, NC at 12:00Z on 2022-07-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2087 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Newport, NC at 12:00Z on 2022-07-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 52 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2087 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
668 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
52 m²/s²
0-3 km storm-relative helicity
62 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

037 
WFUS52 KMHX 312124
TORMHX
NCC133-312200-
/O.NEW.KMHX.TO.W.0008.220731T2124Z-220731T2200Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Newport/Morehead City NC
524 PM EDT Sun Jul 31 2022

The National Weather Service in Newport has issued a

* Tornado Warning for...
  Central Onslow County in eastern North Carolina...

* Until 600 PM EDT.
    
* At 523 PM EDT, a severe thunderstorm capable of producing a tornado
  was located over New River Station, moving east at 40 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Jacksonville, New River Station, Pumpkin Center, Piney Green, Camp
  Lejeune Center, Swansboro, Hubert, Midway Park, Verona, Silverdale,
  Hammocks Beach and Hammocks Beach State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Life-threatening flash flooding is also occuring or is imminent.
Avoid taking shelter in flooded or flood prone areas. If indoors,
move to an interior room on the lowest dry floor. If in a car,seek
shelter in a sturdy building away from the flooding.

Please send your reports of wind and/or hail damage, including trees
or large limbs downed, by calling the National Weather Service office
in Newport at 1-800-889-6889.

&&

LAT...LON 3475 7751 3485 7720 3484 7720 3482 7718
      3481 7720 3480 7717 3478 7717 3478 7715
      3477 7716 3468 7710 3468 7711 3466 7709
      3465 7710 3464 7710 3465 7708 3463 7707
      3461 7751
TIME...MOT...LOC 2123Z 259DEG 34KT 3469 7744 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

SGK
1 follow-up statement
706 
WWUS52 KMHX 312138
SVSMHX

Severe Weather Statement
National Weather Service Newport/Morehead City NC
538 PM EDT Sun Jul 31 2022

NCC133-312147-
/O.CAN.KMHX.TO.W.0008.000000T0000Z-220731T2200Z/
Onslow NC-
538 PM EDT Sun Jul 31 2022

...THE TORNADO WARNING FOR CENTRAL ONSLOW COUNTY IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning has been cancelled.  However gusty winds are
still possible with this thunderstorm.

Remember, a Severe Thunderstorm Warning still remains in effect for
Onslow County until 6 pm.

LAT...LON 3475 7751 3485 7720 3484 7720 3482 7718
      3481 7720 3480 7717 3478 7717 3478 7715
      3477 7716 3468 7710 3468 7711 3466 7709
      3465 7710 3464 7710 3465 7708 3463 7707
      3461 7751
TIME...MOT...LOC 2137Z 259DEG 34KT 3472 7727 

$$

SGK

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Newport/Morehead City, NC wrote its last area forecast discussion before this tornado warning went out at Jul 31, 4:25 PM EDT, 59 minutes earlier.

Area forecast discussion, Jul 31, 4:25 PM EDT, 59 minutes before
Area Forecast Discussion
National Weather Service Newport/Morehead City NC
425 PM EDT Sun Jul 31 2022

.SYNOPSIS...
Warms front continues to lift north this evening exiting ENC
tonight. Afterwards typical summertime pattern returns early to
mid week with only widely scattered afternoon and evening
thundershowers.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
As of 415 PM Sun... Latest surface observations have the
previously mentioned warm front located near the NC/VA border
this afternoon. This warm front will continue to slowly lift
N'wards this afternoon eventually exiting NC by tonight. This
will allow for the ongoing shower and thunderstorm activity to
finally exit the FA tonight. Latest mesoanalysis shows
widespread SBCAPE values between 2500-4000 J/kg across the area
this afternoon and PWATS still around 2.0-2.5 inches. However,
with little to no shear and weak mid- level lapse rates ongoing
shower and thunderstorm activity will remain rather disorganized
with only the occasional brief wet microburst or brief isolated
tornado and/or waterspout in the most robust convection this
afternoon. Precip will gradually exit the region tonight from
south to north as the warm front continues northwards further
into Virginia allowing the CWA to dry out some late tonight.
Highs were tempered by the fairly widespread cloud cover today
only reaching the mid 80s in most locations. Sfc warm front will
continue to lift into VA overnight while weak lows continue to
develop along it. Moderate to locally heavy rain threat will
persist through late evening across the northern tier. HREF
shows PWATs across the southern forecast area falling to ~1.5"
overnight. Lows this evening will get down into the mid to upper
70s across the CWA this evening.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH 6 PM MONDAY/...
As of 4 PM Sun...Drier conditions expected to start the work week,
as the previously mentioned warm front will be north of the
region with broad swrly flow ensuing. However, shortwave
troughing expected over the Mid Atlantic may generate a few
storms later in the afternoon, esp nrn half of the FA, though
limited PoPs to no higher than 40% as models keep any shower or
storm development rather limited. Hot conditions return with
highs in the mid 90s inland to near 90 coast. TD's won't be high
enough to warrant heat adv criteria, though readings still
uncomfortable with 100-105 degrees expected in the afternoon.

&&

.LONG TERM /MONDAY NIGHT THROUGH SUNDAY/...
As of 415 AM Sun...A more typical summertime pattern returns
this week with only iso to widely sct afternoon storms mainly
for inland zones.

Tuesday through Saturday...Typical inland weak troughing and
Bermuda high pressure offshore makes its return. Therefore more
typical widely sct interior showers/storms expected each
afternoon to early evening, with most coastal locales remaining
dry. Upper ridge will be in place with slightly above normal
temps and heat indices between 100-105 degrees each afternoon.

&&

.AVIATION /20Z SUNDAY THROUGH FRIDAY/...
SHORT TERM /through tonight/...
As of 2 PM Sun... A mix of VFR and MVFR ceilings are currently
spread across the CWA this afternoon as numerous showers and
thunderstorms have developed and have at least a mention of VCTS
across all TAF sites and introduced a tempo group for TSRA
across EWN/PGV given current coverage of activity. Showers and
storms will taper off from south to north this evening as the
warm front lifts into VA allowing for VFR ceilings to once again
return to the FA tonight. Patchy fog will be possible late
tonight and early Mon morning inland if winds are able to
decouple. For now have not put this in the TAFs just yet as
there remains a fair amount of uncertainty but will keep mention
of this threat in the discussion. VFR ceilings are forecast for
the remainder of the forecast period.

LONG TERM /Monday through Thursday/...
As of 345 AM Sun...Predominant VFR conditions are expected,
although at least brief sub-VFR in early morning fog and/or
stratus will also be possible each day, especially in locations
that see any rain.

&&

.MARINE...
SHORT TERM /through tonight/...
As of 420 PM Sun... Previously mentioned warm front has lifted N
of Kill Devil Hills this afternoon and will continue to slowly
exit the region this evening. Behind this front 10-15 knots
S-SW'rly winds currently persist with 2-3 foot seas found along
all the coastal waters. SW winds increase to 15-20 kt tonight,
with potential for some occasional gusts to 25 kt south of
Hatteras towards sunrise Monday morning. 15-20 knot winds with
occasional gusts to 25 knots will then be possible along much of
the coastal waters south of Cape Hatteras and across the Pamlico
SOund Monday morning and afternoon with the potential for SCA
conditions across these same areas by Monday night. Seas will
building to 2-4 ft tonight and 3-5 ft early Monday morning
occasionally reaching 6 ft at times between Cape Lookout and
Hatteras Monday afternoon and evening.

LONG TERM /Monday night through Thursday/...
As of 345 AM Sun...Moderate swrly flow develops on Mon,
increasing to 15-20 kt in the afternoon with seas building to
3-5 ft but conditions should remain sub SCA levels despite some
ocnl gusts to 25 kt at times. General swrly flow expected Tue
into Thu with speeds around 10-15 kt. Seas subside to 2-4 ft
later Tue, then 2-3 ft Wed into Thu.

&&

.MHX WATCHES/WARNINGS/ADVISORIES...
NC...None.
MARINE...None.

&&

SYNOPSIS...MHX
NEAR TERM...RCF
SHORT TERM...RCF
LONG TERM...TL
AVIATION...TL/RCF
MARINE...TL/RCF
Hazardous weather outlook, Jul 31, 4:05 AM EDT, 13 hours 19 minutes before
Hazardous Weather Outlook
National Weather Service Newport/Morehead City NC
405 AM EDT Sun Jul 31 2022

NCZ029-044>047-079>081-090>092-094-193-194-198-203-010815-
Martin-Pitt-Washington-Tyrrell-Mainland Dare-Greene-Beaufort-
Mainland Hyde-Duplin-Lenoir-Jones-Pamlico-Northern Craven-
Southern Craven-Inland Onslow-Northern Outer Banks-
405 AM EDT Sun Jul 31 2022

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...Today and tonight.

Scattered to numerous showers and thunderstorms are expected
through early this evening. A few strong to severe storms are
possible. The main threats will be locally heavy rain, damaging
wind gusts, and the potential for an isolated tornado.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ195-196-199-204-205-010815-
West Carteret-East Carteret-Coastal Onslow-Ocracoke Island-
Hatteras Island-
405 AM EDT Sun Jul 31 2022

...MODERATE RIP CURRENT RISK IN EFFECT THROUGH THIS EVENING SOUTH OF
CAPE HATTERAS...

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Moderate Rip Current Risk.

Scattered to numerous showers and thunderstorms are expected
through early this evening. A few strong to severe storms are
possible. The main threats will be locally heavy rain, damaging
wind gusts, and the potential for an isolated tornado.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Jul 31, 4:14 PM EDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Newport/Morehead City NC
414 PM EDT Sun Jul 31 2022

NCZ090>092-198-312115-
Jones NC-Lenoir NC-Inland Onslow NC-Duplin NC-
414 PM EDT Sun Jul 31 2022

...A strong thunderstorm will impact portions of northwestern Jones,
southwestern Lenoir, northwestern Onslow and eastern Duplin Counties
through 515 PM EDT...

At 413 PM EDT, Doppler radar was tracking a strong thunderstorm over
Beulaville, or 16 miles east of Warsaw, moving east at 15 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Richlands, Beulaville, Deep Run, Chinquapin, Pleasant Hill, Potters
Hill, Petersburg, Albert J Ellis Airport, Richlands South, Pink Hill,
Lyman and Hargetts Crossroads.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3479 7785 3513 7779 3520 7751 3483 7755
TIME...MOT...LOC 2013Z 256DEG 15KT 3494 7782

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

DAG
Special weather statement, Jul 31, 4:15 PM EDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Newport/Morehead City NC
415 PM EDT Sun Jul 31 2022

NCZ045-046-080-081-312045-
Washington NC-Beaufort NC-Mainland Hyde NC-Tyrrell NC-
415 PM EDT Sun Jul 31 2022

...A strong thunderstorm will impact portions of Washington,
northwestern Hyde, north central Beaufort and northwestern Tyrrell
Counties through 445 PM EDT...

At 415 PM EDT, Doppler radar was tracking a strong thunderstorm near
Roper, or 7 miles east of Plymouth, moving northeast at 30 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Plymouth, Pungo, Columbia, Woodley, Pike Road, Wenona, Westover,
Pleasant Grove, Scuppernong, Phelps Lake, Pungo Lake, Mackeys, Roper
and Creswell.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3592 7622 3569 7642 3562 7671 3584 7677
      3594 7669 3595 7669 3594 7673 3595 7672
      3599 7640
TIME...MOT...LOC 2015Z 231DEG 27KT 3583 7663

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

41
Special weather statement, Jul 31, 4:44 PM EDT, 40 minutes before
Special Weather Statement
National Weather Service Newport/Morehead City NC
444 PM EDT Sun Jul 31 2022

NCZ045-046-081-312115-
Washington NC-Mainland Hyde NC-Tyrrell NC-
444 PM EDT Sun Jul 31 2022

...A strong thunderstorm will impact portions of eastern Washington,
northwestern Hyde and Tyrrell Counties through 515 PM EDT...

At 443 PM EDT, Doppler radar was tracking a strong thunderstorm near
Phelps Lake, or 17 miles east of Plymouth, moving northeast at 30
mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Alligator, Columbia, Woodley, Newfoundland, Scuppernong, Phelps Lake
and Creswell.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3610 7625 3610 7623 3597 7601 3590 7604
      3566 7641 3583 7659 3596 7656 3611 7626
TIME...MOT...LOC 2043Z 231DEG 27KT 3582 7645

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

41
Special weather statement, Jul 31, 4:44 PM EDT, 40 minutes before
Special Weather Statement
National Weather Service Newport/Morehead City NC
444 PM EDT Sun Jul 31 2022

NCZ194-195-312115-
West Carteret NC-Southern Craven NC-
444 PM EDT Sun Jul 31 2022

...A strong thunderstorm will impact portions of southeastern Craven
and west central Carteret Counties through 515 PM EDT...

At 444 PM EDT, Doppler radar was tracking a strong thunderstorm near
Newport, moving east at 20 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Havelock, Morehead City, Newport, Harlowe, Wildwood, North Harlowe,
Crab Point Village and Mitchell Village.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3475 7702 3490 7700 3493 7671 3472 7669
TIME...MOT...LOC 2044Z 268DEG 18KT 3482 7695

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

RCF
Special weather statement, Jul 31, 4:49 PM EDT, 35 minutes before
Special Weather Statement
National Weather Service Newport/Morehead City NC
449 PM EDT Sun Jul 31 2022

NCZ079-090-091-312115-
Greene NC-Lenoir NC-Duplin NC-
449 PM EDT Sun Jul 31 2022

...A strong thunderstorm will impact portions of southwestern Greene,
northwestern Lenoir and northeastern Duplin Counties through 515 PM
EDT...

At 449 PM EDT, Doppler radar was tracking a strong thunderstorm near
Walnut Creek, or near Goldsboro, moving east at 25 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Kinston, La Grange, Snow Hill, Dawson, Institute, Jason, Kinston
Regional Jetport, Sandy Bottom and Shine.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3518 7783 3534 7782 3538 7780 3540 7780
      3543 7783 3546 7783 3551 7766 3518 7753
      3511 7784 3518 7784
TIME...MOT...LOC 2049Z 252DEG 23KT 3530 7795

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

41
Special weather statement, Jul 31, 5:16 PM EDT, 8 minutes before
Special Weather Statement
National Weather Service Newport/Morehead City NC
516 PM EDT Sun Jul 31 2022

NCZ079-091-193-312145-
Greene NC-Lenoir NC-Northern Craven NC-
516 PM EDT Sun Jul 31 2022

...A strong thunderstorm will impact portions of northwestern Jones,
Greene, Lenoir, west central Craven and southwestern Pitt Counties
through 545 PM EDT...

At 516 PM EDT, Doppler radar was tracking a strong thunderstorm near
Institute, or near La Grange, moving east at 25 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Kinston, La Grange, Grifton, Snow Hill, Dawson, Maury, Ormondsville,
Graingers, Institute, Jason, Lizzie, Kinston Regional Jetport,
Hookerton, Dover, Sandy Bottom, Castoria, Shine, Fort Run VFD and
Bull Head VFD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3557 7759 3553 7756 3552 7750 3550 7751
      3544 7747 3541 7747 3537 7744 3518 7738
      3523 7746 3524 7752 3517 7751 3519 7778
      3558 7782
TIME...MOT...LOC 2116Z 270DEG 22KT 3530 7771

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

41

The office that day

Everything else NWS Newport/Morehead City, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 31, 3:22 AM EDTSpecial Marine WarningMHX53 min
Jul 31, 3:38 AM EDTSpecial Marine WarningMHX52 min
Jul 31, 4:08 AM EDTSpecial Marine WarningMHX67 min
Jul 31, 4:14 AM EDTSpecial Weather StatementMHXHyde31 min
Jul 31, 6:02 AM EDTSpecial Marine WarningMHX58 min
Jul 31, 8:35 AM EDTSpecial Marine WarningMHX40 min
Jul 31, 9:57 AM EDTSpecial Weather StatementMHXCarteret33 min
Jul 31, 10:19 AM EDTSpecial Marine WarningMHX26 min
Jul 31, 12:28 PM EDTSpecial Weather StatementMHXCraven32 min
Jul 31, 12:59 PM EDTSpecial Weather StatementMHXPamlico31 min
Jul 31, 1:10 PM EDTSpecial Weather StatementMHXBeaufort35 min
Jul 31, 1:27 PM EDTSpecial Weather StatementMHXOnslow33 min
Jul 31, 1:42 PM EDTSpecial Weather StatementMHXJones33 min
Jul 31, 2:14 PM EDTSpecial Weather StatementMHXGreene31 min
Jul 31, 2:23 PM EDTSpecial Weather StatementMHXJones37 min
Jul 31, 2:43 PM EDTSpecial Weather StatementMHXPitt32 min
Jul 31, 3:17 PM EDTSpecial Weather StatementMHXBeaufort28 min
Jul 31, 3:44 PM EDTSpecial Weather StatementMHXMartin31 min
Jul 31, 3:51 PM EDTSpecial Weather StatementMHXDuplin54 min
Jul 31, 3:58 PM EDTSpecial Weather StatementMHXWashington17 min
Jul 31, 4:14 PM EDTSpecial Weather StatementMHXDuplin61 min
Jul 31, 4:15 PM EDTSpecial Weather StatementMHXWashington30 min
Jul 31, 4:22 PM EDTSpecial Marine WarningMHX53 min
Jul 31, 4:44 PM EDTSpecial Weather StatementMHXTyrrell, Washington31 min
Jul 31, 4:44 PM EDTSpecial Weather StatementMHXCarteret31 min
Jul 31, 4:49 PM EDTSpecial Weather StatementMHXGreene, Lenoir26 min
Jul 31, 4:59 PM EDTSevere Thunderstorm WarningMHXDuplin, Jones, Onslow61 min
Jul 31, 5:01 PM EDTSpecial Marine WarningMHX89 min
Jul 31, 5:16 PM EDTSpecial Weather StatementMHXGreene, Lenoir29 min
Jul 31, 5:42 PM EDTSevere Thunderstorm Warning Considerable damage threatMHXCarteret, Craven, Jones, Onslow63 min
Jul 31, 5:59 PM EDTSpecial Marine WarningMHX61 min
Jul 31, 6:06 PM EDTSevere Thunderstorm Warning Considerable damage threatMHXCarteret, Craven, Pamlico54 min
Jul 31, 6:36 PM EDTSpecial Marine WarningMHX84 min
Jul 31, 7:00 PM EDTSpecial Weather StatementMHXCarteret, Pamlico30 min

Nearby

Tornado Warnings in North Carolina, 2022Every tornado warning in 2022Tornadoes in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.